CureZone   Log On   Join
Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.
 

Free Clark DVD!
An amazing video about the Clark protocol that will open your eyes! An...



Dr. Clark Shop
Hulda Clark Cleanses


More
sawsem Views: 14,316
Published: 8 years ago
 
This is a reply to # 946,825

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.


Hello, I wanted to let you know that I just got off the phone with the bayer health care to report my seizures that I have had since March 2010.

Here's my brief story:
I had a 2nd IUD placed in January of 2010 (my first one i had from Dec 2007-Dec 2009 when I accidentally pulled it out) and started to get seizures in March of 2010. I just finally came upon an idea that it could be from my IUD and so I had that taken out on 2/7/2013. I have been researching a lot about side effects from the Mirena and people have reported that they developed a seizure disorder and think it may be because of the IUD.
Seizures are still not listed as a side effect at this point.


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.938 sec, (1)